Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 11, 2010, 10:25 PM CDT for Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2010, 10:25 PM CDT (03:25 UTC)
- Expired
- Jul 12, 2010, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Vernon County, MO
The radar
The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
767
WGUS53 KSGF 120325
FFWSGF
MOC217-120900-
/O.NEW.KSGF.FF.W.0085.100712T0325Z-100712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CDT SUN JUL 11 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 400 AM CDT.
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR RAINFALL ESTIMATES INDICATED THAT UP TO
THREE INCHES OF RAINFALL HAS FALLEN ACROSS PORTIONS OF THE WARNED
AREA THIS EVENING. ADDITIONAL THUNDERSTORMS ARE DEVELOPING TO THE
WEST OF THE AREA WHICH MAY ALSO BRING ADDITIONAL HEAVY RAINFALL TO
PORTIONS OF THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 54 3 MILES EAST OF DEERFIELD...
ROUTE KK AT DRY WOOD CREEK 5 MILES NORTHWEST OF MOUNDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3794 9462 3794 9407 3766 9408 3764 9409
3765 9461
$$
WISE2 follow-up statements
034
WGUS73 KSGF 120709
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT MON JUL 12 2010
MOC217-120900-
/O.CON.KSGF.FF.W.0085.000000T0000Z-100712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON MO-
209 AM CDT MON JUL 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
VERNON COUNTY...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES FROM ACROSS THE REGION AND OBSERVER MEASUREMENTS
INDICATE THAT BETWEEN TWO AND FOUR INCHES OF RAIN HAS FALLEN ACROSS
THE WARNED AREA SINCE SUNDAY EVENING. ANOTHER ONE HALF INCH OF RAIN
IS POSSIBLE...THOUGH RAINFALL IS BEGINNING TO EXIT THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 54 3 MILES EAST OF DEERFIELD...
ROUTE KK AT DRY WOOD CREEK 5 MILES NORTHWEST OF MOUNDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD
WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS
RISING.
&&
LAT...LON 3794 9462 3794 9407 3766 9408 3764 9409
3765 9461
$$
GAGAN830
WGUS73 KSGF 120851
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT MON JUL 12 2010
MOC217-120901-
/O.EXP.KSGF.FF.W.0085.000000T0000Z-100712T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON MO-
351 AM CDT MON JUL 12 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR VERNON
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA ARE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3794 9462 3794 9407 3766 9408 3764 9409
3765 9461
$$
GAGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 9:51 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 11, 9:51 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 951 PM CDT SUN JUL 11 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .DISCUSSION... THUNDERSTORMS CONTINUE TO MOVE SOUTH LATE THIS EVENING. SEVERE WEATHER THREAT SEEMS TO WANING SOMEWHAT WITH LOSS OF DIABATIC HEATING AND AS BOUNDARY LAYER COOLS. EFFECTIVE FRONTAL BOUNDARY/CONGEALED OUTFLOW HAS ALIGNED ITSELF FROM ROUGHLY FT. SCOTT TO OZARK...TO BRANSON. SPC/RUC MESOANALYSIS INDICATES THAT EFFECTIVE SHEAR REMAINS IN THE 40-60 KT RANGE...WHICH IS MORE THAN SUFFICIENT FOR CONVECTIVE ORGANIZATION THROUGH THE REMAINDER OF THE EVENING/OVERNIGHT. SHEAR VECTORS ARE BEGINNING TO ALIGN THEMSELVES MORE AND MORE PARALLEL TO SFC BOUNDARY...WITH RADAR TRENDS CONFIRMING AN EXPECTED TRANSITION TO A MORE LINEAR STORM MODE WITH CELLS TRAINING ALONG BOUNDARY. RUC MODEL PROGS THROUGH THE OVERNIGHT DO DEVELOP RATHER IMPRESSIVE AXIS OF 850 MB MOISTURE FLUX/THETA-E ADVECTION ACROSS AND JUST NORTH OF MISSOURI/ARKANSAS BORDER...SUGGESTING THAT HEAVY RAIN MAY BECOME MORE AND MORE OF AN ISSUE OVERNIGHT. FOR NOW...LOOKS AS IF BEST TIME PERIOD FOR LLJ IMPINGEMENT ON BOUNDARY WILL BE THROUGH ABOUT 09Z. GRIDS AND ZFP WILL BE UPDATED AS NEEDED THROUGH 1000 PM. BOXELL && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED. CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY. LINDENBERG && .PREV DISCUSSION... /ISSUED 606 PM CDT SUN JUL 11 2010/ ..MESOSCALE UPDATE... ..ISSUED AT 220 PM... INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO BRANSON LINE THIS AFTERNOON. LINDENBERG SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO. DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN 0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT LATER IN THE AFTERNOON. MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY. LINDENBERG LONG TERM (WEDNESDAY THROUGH SUNDAY)... UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF THE EXTENDED PERIOD. A STRONG UPPER LEVEL WAVE IN THE NORTHERN STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST AREA ON THURSDAY. HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT OVER THE AREA. MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT PRECIPITATION OUT OF THE FORECAST FOR NOW. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 7:17 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 717 PM CDT SUN JUL 11 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 717 PM CDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH. ELEVATED RISK OF HAIL TO THE SIZE OF QUARTERS. LIMITED RISK OF TORNADOES. ELEVATED RISK OF FLOODING. AREAS AFFECTED AND TIMING... ONGOING SEVERE WEATHER WILL CONTINUE IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. DISCUSSION... STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING THUNDERSTORM WIND GUSTS IN EXCESS OF 60 MPH ALONG WIND HAIL TO THE SIZE OF QUARTERS WILL PERSIST IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO ALTON THROUGH THE LATE EVENING. AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION TO THE SEVERE STORM POTENTIAL...TORRENTIAL RAINFALL WILL ACCOMPANY THESE STORMS WHICH MAY CAUSE SOME FLASH FLOODING TO OCCUR IN AREAS WHERE STORMS TRAIN ACROSS THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR FLOODING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED FROM NEVADA TO SPRINGFIELD TO ALTON WITH THE ONGOING STRONG TO SEVERE STORMS THROUGH THE LATE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 11, 8:48 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 NW TUSCUMBIA 38.26N 92.50W
07/11/2010 M1.75 INCH MILLER MO EMERGENCY MNGR
WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
ESTIMATED.
0315 PM TSTM WND DMG LAKE OZARK 38.20N 92.64W
07/11/2010 MILLER MO EMERGENCY MNGR
ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
TIME ESTIMATED.
&&
JSSLocal storm report, Jul 11, 8:51 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FUNNEL CLOUD 3 NE PITTSBURG 37.44N 94.67W
07/11/2010 CRAWFORD KS TRAINED SPOTTER
WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
THAT DID NOT LAST LONG.
&&
JSSLocal storm report, Jul 11, 9:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 3 SE SPRINGFIELD 37.17N 93.25W
07/11/2010 GREENE MO NWS EMPLOYEE
2 FEET OF WATER OVER MARLIN AND EDGEWOOD.
0922 PM FLASH FLOOD 2 SE SPRINGFIELD 37.18N 93.26W
07/11/2010 GREENE MO NWS EMPLOYEE
FOOT OF WATER OVER ROAD AT BATTLEFIELD AND LONE PINE.
&&
JSSLocal storm report, Jul 11, 9:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST CARYTOWN 37.27N 94.31W
07/11/2010 E55 MPH JASPER MO TRAINED SPOTTER
&&
BOXELLLocal storm report, Jul 11, 9:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/11/2010 GREENE MO BROADCAST MEDIA
3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO
OCCURING IN THE PARK NEAR THAT INTERSECTION.
&&
BOXELLLocal storm report, Jul 11, 10:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL 6 NNE STOVER 38.52N 92.95W
07/11/2010 E0.50 INCH MORGAN MO LAW ENFORCEMENT
MORGAN COUNTY SHERRIFF REPORTS HALF INCH HAIL AT
INTERSECTION OF HWY BB AND HWY N.
0157 PM TSTM WND GST 4 NNW VERSAILLES 38.48N 92.87W
07/11/2010 E60.00 MPH MORGAN MO LAW ENFORCEMENT
COUNTY SHERRIFF REPORTS 60 MPH WIND GUST AND DIME SIZE
HAIL AT INTERSECTION OF HWY BB AND HWY D NW OF
VERSAILLES.
0215 PM TSTM WND DMG 2 W BRANDON 38.51N 93.46W
07/11/2010 BENTON MO LAW ENFORCEMENT
6 TO 12 INCH DIAMETER TREES DOWN. WINDS ALSO DETACHED
PORCH FROM HOUSE AND DAMAGED ROOF. TIME ESTIMATED BASED
ON RADAR. RELAYED FROM EAX.
0228 PM FLASH FLOOD 1 W VERSAILLES 38.43N 92.86W
07/11/2010 MORGAN MO TRAINED SPOTTER
WATER OVER THE ROAD AT HWY 52 AND WESTVIEW RD. FROM
REPPORTSATSPOTTERNETWORK.ORG
0235 PM HAIL 3 NW TUSCUMBIA 38.26N 92.50W
07/11/2010 M1.75 INCH MILLER MO EMERGENCY MNGR
WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
ESTIMATED.
0236 PM HAIL COLE CAMP 38.46N 93.20W
07/11/2010 E0.88 INCH BENTON MO LAW ENFORCEMENT
COUNTY SHERRIFF REPORTS NICKEL SIZE HAIL IN COLE CAMP.
0237 PM FLASH FLOOD COLE CAMP 38.46N 93.20W
07/11/2010 BENTON MO LAW ENFORCEMENT
COUNTY SHERRIFF REPORTS WATER RESCUE. THREE FEET OF
RUNNING WATER WAS OVER ROAD, MAN WAS RESCUED. WATER
ALMOST REACHED TRAILER DOOR.
0245 PM HAIL TUSCUMBIA 38.23N 92.46W
07/11/2010 E1.75 INCH MILLER MO LAW ENFORCEMENT
SHERRIFF DISP REPORTS 1 AND 3/4 INCH HAIL.
0310 PM HAIL AVA 36.95N 92.66W
07/11/2010 E0.88 INCH DOUGLAS MO LAW ENFORCEMENT
COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HIAL IN
TOWN, AVA.
0315 PM TSTM WND DMG LAKE OZARK 38.20N 92.64W
07/11/2010 MILLER MO EMERGENCY MNGR
ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
TIME ESTIMATED.
0318 PM TORNADO 2 ESE CAMDENTON 38.00N 92.71W
07/11/2010 CAMDEN MO LAW ENFORCEMENT
MO STATE HWY PATROL REPORTS TORNOADO ON GROUND AT
BUSINESS 5 AND HWY 5 INTERESCTION. SPOTTER IS EMO
CAMDENTON CTY.
0320 PM TSTM WND GST 2 S IBERIA 38.06N 92.29W
07/11/2010 E50.00 MPH MILLER MO TRAINED SPOTTER
SPOTTER REPORTS EST 50 MPH WIND GUSTS ON HWY 17, 2 MILES
SOUTH OF IBERIA AT INTERSECTION OF HWY 42 AND HWY 17.
WINDS WERE STRAIGHT LINE. SMALL TREES BENT COMPLETELY
OVER.
0345 PM FLASH FLOOD 1 E ULMAN 38.15N 92.43W
07/11/2010 MILLER MO EMERGENCY MNGR
HIGHWAY A FLOODED WITH PAVEMENT WASHED OFF HIGHWAY. TIME
ESTIMATED.
0345 PM FUNNEL CLOUD 1 S CROCKER 37.93N 92.26W
07/11/2010 PULASKI MO PUBLIC
0345 PM FLASH FLOOD 1 SW ELDON 38.34N 92.59W
07/11/2010 MILLER MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED.
TIME ESTIMATED.
0350 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
07/11/2010 PULASKI MO TRAINED SPOTTER
12 INCH DIAMETER TREES SNAPPED IN HALF. SHINGLES BLOWN
OFF OF HOUSES WITH SECTIONS OF WOODEN FENCE BLOWN DOWN.
0351 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
07/11/2010 PULASKI MO LAW ENFORCEMENT
TREES AND POWERLINES DOWN JUST NORTH OF WAYNESVILLE ON
HIGHWAY 17.
0358 PM TSTM WND GST FORT LEONARD WOOD 37.71N 92.16W
07/11/2010 M61.00 MPH PULASKI MO AWOS
0420 PM TSTM WND DMG 1 SE ROLLA 37.94N 91.76W
07/11/2010 PHELPS MO PUBLIC
3 INCH DIAMTER LIMBS DOWN.
0435 PM TSTM WND DMG 6 S ROLLA 37.86N 91.77W
07/11/2010 PHELPS MO AMATEUR RADIO
SEVERAL LARGE TREES AND NUMEROUS LARGE LIMBS DOWN. REPORT
RELAYED THROUGH PHELPS CO EM OFFICE.
0450 PM TSTM WND DMG SALEM 37.65N 91.54W
07/11/2010 DENT MO EMERGENCY MNGR
POWER LINES DOWN.
0506 PM HEAVY RAIN COLE CAMP 38.46N 93.20W
07/11/2010 M2.05 INCH BENTON MO CO-OP OBSERVER
0545 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
07/11/2010 POLK MO COUNTY OFFICIAL
STREET FLOODING AND STALLED CAR IN BOLIVAR.
0600 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
07/11/2010 MILLER MO LAW ENFORCEMENT
FLOODED LOW WATER CROSSINGS.
0607 PM TSTM WND DMG 1 NNW IRWIN 37.60N 94.29W
07/11/2010 BARTON MO STORM CHASER
METAL CAUTION AND SPEED LIMIT SIGNS BLOWN INTO BOTH LANES
OF CONSTRUCTION ZONE ON US 71.
0630 PM TSTM WND GST ASH GROVE 37.32N 93.58W
07/11/2010 E50.00 MPH GREENE MO EMERGENCY MNGR
0655 PM HAIL 10 NW SPRINGFIELD 37.30N 93.41W
07/11/2010 M1.00 INCH GREENE MO EMERGENCY MNGR
0700 PM HAIL SPRINGFIELD 37.20N 93.29W
07/11/2010 E0.75 INCH GREENE MO EMERGENCY MNGR
DIME SIZE HAIL.
0720 PM TSTM WND GST 3 SE SPRINGFIELD 37.17N 93.25W
07/11/2010 E50.00 MPH GREENE MO NWS EMPLOYEE
0720 PM TSTM WND DMG NIXA 37.04N 93.29W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
TREES BLOCKING ROAD. ONE AT PAWNEE AND OTHER AT WEST
GLENN. TIME ESTIMATED.
0730 PM FLASH FLOOD 1 E SPRINGFIELD 37.20N 93.27W
07/11/2010 GREENE MO EMERGENCY MNGR
KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL.
0730 PM TSTM WND DMG OZARK 37.02N 93.21W
07/11/2010 CHRISTIAN MO EMERGENCY MNGR
POWER LINES DOWN. TIME ESTIMATED.
0732 PM TSTM WND DMG AVA 36.95N 92.66W
07/11/2010 DOUGLAS MO EMERGENCY MNGR
TREE ACROSS ROAD NEAR HIGHWAYS 5S AND WEST 76.
0822 PM FUNNEL CLOUD 3 NE PITTSBURG 37.44N 94.67W
07/11/2010 CRAWFORD KS TRAINED SPOTTER
WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
THAT DID NOT LAST LONG.
0900 PM FLASH FLOOD 3 SE SPRINGFIELD 37.17N 93.25W
07/11/2010 GREENE MO NWS EMPLOYEE
2 FEET OF WATER OVER MARLIN AND EDGEWOOD.
0922 PM FLASH FLOOD 2 SE SPRINGFIELD 37.18N 93.26W
07/11/2010 GREENE MO NWS EMPLOYEE
FOOT OF WATER OVER ROAD AT BATTLEFIELD AND LONE PINE.
0935 PM TSTM WND GST CARYTOWN 37.27N 94.31W
07/11/2010 E55.00 MPH JASPER MO TRAINED SPOTTER
0955 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/11/2010 GREENE MO BROADCAST MEDIA
3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO
OCCURING IN THE PARK NEAR THAT INTERSECTION.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Douglas, Greene, Howell, Oregon and 5 more | 5 hr |
| Jul 11, 7:18 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 27 min |
| Jul 11, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 67 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 48 min |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 45 min |
| Jul 11, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 50 min |
| Jul 11, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jul 11, 8:55 PM CDT | Tornado Warning | SGF | Barton, Jasper | 35 min |
| Jul 11, 9:00 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 15 hr |
| Jul 11, 10:09 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 10 hr |
| Jul 11, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 22 min |
| Jul 11, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Jul 11, 11:48 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more | 4 hr |
| Jul 11, 11:58 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more | 12 hr |
| Jul 12, 1:32 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Jul 12, 3:59 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Dallas, Douglas, Greene and 6 more | 8 hr |
| Jul 12, 7:54 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 4 hr |
| Jul 12, 3:11 PM CDT | Tornado Warning | SGF | Barton | 49 min |
| Jul 12, 3:58 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 23 min |
| Jul 12, 5:00 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.